Archived

This topic is now archived and is closed to further replies.

Negative Effects Of Regimen

5 posts in this topic

I have been on the regimen for 4 weeks now and i have seen minimal results. I have had bad skin ever since high school, I am a jr in college now. I always thought I would grow out of it and my acne was never so bad that it really affected me too much. This past summer it got much worse than ever before, cystic bumps on my face and redness. The regimen has helped get my skin somewhat back to normal. I find that while doing the regimen I am always stressing about my skin and waking up an hour early every morning is really stressful. I have noticed that while on the regimen my face looks very red and my skin tone looks unhealthy, i have also noticed my breakouts take much longer to go away and often lead to large red scars. I am worried that the bp is damaging my skin and that stressing sticking to the regimen is making my skin even worse than not doing the regimen at all. I am wondering if it would be better to just go back to washing my face in the shower with cetaphil and not worrying about my skin so much. Has anyone had similar experiences with damaging effects of stress and bp while on the regimen ?

Share this post


Link to post
Share on other sites

The redness and red marks are normal for many BP users. I am currently dealing with this. I can't tell you what to do because I have not yet solved this problem myself, but I am going to stick with it and continue to use the AHA at night in the hope that it fades the red marks and evens skin tone.

You could start using small amounts of AHA after week 6.

Share this post


Link to post
Share on other sites

The first few months are the most frustrating typically. Here's the typical progress timeline. http://www.acne.org/whattoexpect.html

I wish you wouldn't stress so much about it. I know that's easier said than done. You should not need to wake up an hour early to do The Regimen. Just make it part of your usual morning routine. Watch Dan's a.m. Regimen video to see how he does it.

Here's more info for you.

http://www.acne.org/faq.html#burn

Hope that helps!


 

 

 

 

 

 

 


Share this post


Link to post
Share on other sites

The most frustrating thing is how b.p an destroy your clothes. Lost loads of t-shirts and jumper to b.p


Formerly Nicky D

If you stand for nothing then you will fall for anything


Share this post


Link to post
Share on other sites

I am allergic to benzoic acid. After years and years on the stuff, i finally found this out. Yes, bp makes my acne way worse.

Share this post


Link to post
Share on other sites